# SDR WX0A2015062672698

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 49,976 hours, 34,894 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH ANNUNCIATOR ON CLIMB OUT.  COMPLIED WITH QRH.  LIGHT OUT APPROX 2 MIN AFTER APU SHUTDOWN, DID NOT RETURN.  REF WO 00260062-1 & WO 00260062-2.  PERFORMED TASK CARD 21-059-005 & 21-059-010, NO FAULTS FOUND.
